# SDR RAIA201506020002

- Difficulty date: June 2, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,997 hours, 32,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND SAFE FOR FERRY FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE PASSENGER DOOR FRAME SEAL, OPS CHECK AND LEAK CHECK GOOD.  ACFT RELEASED FOR SERVICE.
